MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP OLECRANON PL 2H/LT/90; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP OLECRANON PL 2H/LT/90; PLATE, FIXATION, BONE
Model Number 02.107.302
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown date in 2021.Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon performed an orif of the left olecranon six weeks ago using our depuy synthes 2 hole left valcp olecranon plate.The proximal fragment cut out of the plate and screw construct causing a non-union and one hundred percent displacement of the proximal fragment.The patient unlocked her brace, giving her too much range of motion and exercise too early, resulting in the treatment failure.The surgeon revised the olecranon on (b)(6) 2021 using our 4 hole valcp olecranon plate and osteocrete bone graft from another manufacturer.Her bone cut out away from the screws and pulled off the plate.The revision surgery was performed successfully.No patient consequence.This report is for one (1) 2.7/3.5 va-lcp olecranon pl 2h/lt/90.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the x-ray image.The image was reviewed, and the complaint condition is confirmed.The olecranon plate is clearly out of position.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.No dhr review was completed since no lot number was supplied via photo or additional information.During the investigation, no product design issues or discrepancies were observed (based on the image) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5 VA-LCP OLECRANON PL 2H/LT/90
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12555746
Report Number2939274-2021-05821
Device Sequence Number19063574
Product Code HRS
UDI-Device Identifier10886982029331
UDI-Public(01)10886982029331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.302
Device Catalogue Number02.107.302
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date10/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR